Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Trying to concieve. Took injection for egg rupture. Having severe back pain, abdominal cramps. Serious?

Hi, I got married before 3yrs. we dont have baby..i had polycyst in my leftovary...taken treatment and its much reduced undergoing treatment for the infertility ..last week i have taken injection for the egg ruputure as per the doctor advice. since 2 days i am getting severe back pain and a cramping pain on my lower abdomen ..please tell me whether its an serious issue or will it affect my pregnency..
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Infertility Specialist 's  Response
Welcome to HealthcareMagic
PCOS is multifactorial disorder which leads to anovulation and infertility. Try to lose weight by diet control and exercise. Get your blood sugar levels done apart from other hormonal investigations. Symptoms ( Pain) you are experiencing after taking hcg injection ( for egg rupture ) is suggestive of ovulation ( egg rupture ). Its a good sign and you should utilize this opportunity and have sexual intercourse to increase your chances of getting pregnant. Few women do not get any symptom during egg rupture and few get mild pain on one side of lower abdomen depending upon which side ovary is ovulating ( egg rupture ). If you cant bear the pain then consult your doctor. All the very best.
Answered: Mon, 14 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor